MathSciNet Relay Station
MathSciNet bibliographic data
MR1826902 47J20 (47J25 49J40)
Verma, R. U. Projection methods, algorithms, and a new system of nonlinear variational inequalities. Comput. Math. Appl. 41 (2001), no. 7-8, 1025–1031.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement